MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - this complaint was received through: (b)(6).The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap experienced separation.The reporter stated "after chemo infusing, the tube disconnected".There was patient involvement, no patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) used list# mc33150, 7" (18cm) appx 0.24ml, smallbore pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer.As received, the adapter w/spiros was observed to be disconnected from the tubing.The adapter w/spiros and tubing were observed under a uv light and found to have insufficient solvent.The reported complaint of disconnection could be confirmed.The returned sample was found to have the adapter w/spiros disconnected from the tubing.The probable cause of the disconnection is from insufficient solvent coverage during assembly in ensenada.A device history record lot# review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
The additional information or correction of the device evaluation: received one (1) used list# ch3034, 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap.As received, the adapter w/spiros was observed to be disconnected from the tubing.The adapter w/spiros and tubing were observed under a uv light and found to have insufficient solvent.The reported complaint of disconnection could be confirmed.The returned sample was found to have the adapter w/spiros disconnected from the tubing.The probable cause of the disconnection is from insufficient solvent coverage during assembly in ensenada.

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21661082
Report Number9617594-2025-00525
Device Sequence Number18304408
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public00840619024116
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/04/2025
06/24/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/04/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown